# SDR ASOA20140322068

- Difficulty date: March 22, 2014
- Submitted: March 23, 2014
- Operation: Air carrier
- Aircraft: N14562
- Make and model: Emb EMB-145LR
- Aircraft serial: 145611
- Aircraft time: 26,021 hours, 20,599 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frames 20-22
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO DENTS AND A CREASE WERE FOUND ON THE LT FUSELAGE BETWEEN FRAME 20 AND 22.  MAINTENANCE RECONTOURED DENTS FROM FRAME 20 THRU FRAME 22.  INSTALL A FILLER AND DOUBLER ON THE CREASE AREA.  PERFORMED A NDT AND NO CRACKS WERE NOTED.  WORK WAS DONE IAW ETD 2014-145-023920.  ALL WORK ACCOMPLISHED AND WAS RELEASED BACK TO SERVICE.
